Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections

Hong, Min-Chun and Tian, Gang (2004) Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections. Mathematische Annalen, 330 3: 441-472. doi:10.1007/s00208-004-0539-9

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Hong, Min-Chun
Tian, Gang
Title Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections
Journal name Mathematische Annalen   Check publisher's open access policy
ISSN 0025-5831
Publication date 2004
Sub-type Article (original research)
DOI 10.1007/s00208-004-0539-9
Volume 330
Issue 3
Start page 441
End page 472
Total pages 32
Editor J-P. Bourguignon
Place of publication Germany
Publisher Springer-Verlag
Collection year 2004
Language eng
Subject C1
780101 Mathematical sciences
230107 Differential, Difference and Integral Equations
230110 Calculus of Variations and Control Theory

010102 Algebraic and Differential Geometry
Keyword Mathematics
Harmonic Maps
Heat-flow
Higher Dimensions
Stable Bundles
Regularity
Curvature
Existence
Geometry
Surfaces
Spaces
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 24 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:10:07 EST